# SDR DALA2025042403207

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0929608) GOUGE SEAT TRACK STA 520 LBL 45.5 PASSENGER CABIN. REPLACED EXISTING REPAIR SECTION ON SEAT TRACK LOCATED BTW BS500H TO BS520 AND LBL 45.5 PASSENGER CABIN AS PER B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
